# SDR DL757954765

- Difficulty date: December 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631DL
- Make and model: Boeing 757232
- Aircraft serial: 23612
- System (JASC): 3510 · Crew Oxygen System
- Part: Pbe
- Condition: Malfunctioned
- Location: Cockpit
- Component: 4566M37B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE INDICATOR EXPOSED.  REPLACED SAME.
